# SDR CA970626018

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30441001
- Condition: Overtemp
- Location: Main
- Part time: 10,614 hours
- Component: Marathon
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BATTERY TEMPERATURE STARTED TO CLIMB DURING FLIGHT AND BATTERY CAUTION LIGHT CAME ON. BATTERY REPLACED.
